# SDR SWAA2021030352187

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 31,936 hours, 19,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BRACKET (FIRST ONE BELOW AOA VANE) ON CAPT. SIDE BROKEN / R+R BRACKET PER AMM 53-52-00
